# SDR GAIA9896

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY CHECK, INSPECTION FOUND A CRACK IN THE FLOORBEAM LOCATED AT BS 870 LBL 24.75.  DURING REPAIR USING SRM REFERENCES MAINTENANCE MISSED DRILLED A HOLE IN WHICH REPAIR WAS OUTSIDE THE SCOPE OF THE SRM REPAIR.  THE MISSED DRILLED HOLE WAS REPAIRED USING FLIGHT VEHICLES INC REPAIR SKETCH NUMBER 53-98522-3.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
